Per citar aquest document:
Scopus: 4 cites, Web of Science: 5 cites,
Biased random walks and propagation failure
Méndez López, Vicenç (Universitat Autònoma de Barcelona. Departament de Física)
Fedotov, Sergei (University of Manchester. School of Mathematics)
Campos, Daniel (Universitat Autònoma de Barcelona. Departament de Física)
Horsthemke, Werner (Southern Methodist University. Department of Chemistry)

Data: 2007
Resum: The critical value of the reaction rate able to sustain the propagation of an invasive front is obtained for general non-Markovian biased random walks with reactions. From the Hamilton-Jacobi equation corresponding to the mean field equation we find that the critical reaction rate depends only on the mean waiting time and on the statistical properties of the jump length probability distribution function and is always underestimated by the diffusion approximation. If the reaction rate is larger than the jump frequency, invasion always succeeds, even in the case of maximal bias. Numerical simulations support our analytical predictions.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 75, Number 1 (January 2007) , p. 011118/1-011118/4, ISSN 1539-3755

DOI: 10.1103/PhysRevE.75.011118

4 p, 85.7 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-14, darrera modificació el 2017-10-15

   Favorit i Compartir